JournalsggdVol. 14, No. 3pp. 791–811

On groups with S2S^2 Bowditch boundary

  • Bena Tshishiku

    Harvard University, Cambridge, USA
  • Genevieve Walsh

    Tufts University, Medford, USA
On groups with $S^2$ Bowditch boundary cover
Download PDF

A subscription is required to access this article.

Abstract

We prove that a relatively hyperbolic pair (G,P)(G,P) has Bowditch boundary a 2-sphere if and only if it is a 3-dimensional Poincare duality pair. We prove this by studying the relationship between the Bowditch and Dahmani boundaries of relatively hyperbolic groups.

Cite this article

Bena Tshishiku, Genevieve Walsh, On groups with S2S^2 Bowditch boundary. Groups Geom. Dyn. 14 (2020), no. 3, pp. 791–811

DOI 10.4171/GGD/563